Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 26, NWS Key West, FL

April 17, 2014

NWS Key West, FL issued this small craft advisory at Apr 17, 2014, 7:43 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2014, 7:43 PM EDT (23:43 UTC)
Expired
Apr 18, 2014, 10:44 AM EDT
In force
15 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WHUS72 KKEY 172343
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
743 PM EDT THU APR 17 2014

GMZ042>044-052>055-072>075-180900-
/O.NEW.KKEY.SC.Y.0026.140417T2343Z-140418T0900Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
743 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE ATLANTIC WATERS SOUTH OF THE ISLAND CHAIN.

* WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL SURGE LATE THIS
  EVENING AND OVERNIGHT TO NEAR 20 KNOTS OVER THE COASTAL WATERS OF
  HAWK CHANNEL AND THE STRAITS OF FLORIDA. SEAS IN THE STRAITS OF
  FLORIDA WILL BUILD UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
330 
WHUS72 KKEY 180239
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1039 PM EDT THU APR 17 2014

GMZ031>035-180900-
/O.EXA.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
1039 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL OF THE FLORIDA KEYS COASTAL WATERS.

* WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL CONTINUE TO
  SURGE OVERNIGHT TO NEAR 20 KNOTS OVER ALL OF THE FLORIDA KEYS
  COASTAL WATERS. SEAS IN THE STRAITS OF FLORIDA WILL BUILD UP TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ042>044-052>055-072>075-180900-
/O.CON.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1039 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS WILL SURGE LATE 
  THIS EVENING AND OVERNIGHT TO NEAR 20 KNOTS OVER THE COASTAL 
  WATERS OF HAWK CHANNEL AND THE STRAITS OF FLORIDA. SEAS IN THE 
  STRAITS OF FLORIDA WILL BUILD UP TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
904 
WHUS72 KKEY 180834
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
434 AM EDT FRI APR 18 2014

GMZ031>035-042>044-180945-
/O.CAN.KKEY.SC.Y.0026.000000T0000Z-140418T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
434 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAWK CHANNEL...AS WELL AS THE WATERS NORTH OF THE
ISLAND CHAIN INCLUDING FLORIDA BAY AND THE OUTER WATERS OF MAINLAND
MONROE.

$$

GMZ052>055-072>075-181500-
/O.EXT.KKEY.SC.Y.0026.000000T0000Z-140418T1500Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
434 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...EAST TO SOUTHEASTERLY WINDS NEAR 20 KNOTS ON THE
  FLORIDA STRAITS EARLY THIS MORNING WILL SLACKEN APPRECIABLY THIS
  AFTERNOON. SEAS IN THE GULF STREAM WILL BE AS HIGH AS 7
  FEET...BEFORE SUBSIDING BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
APA
168 
WHUS72 KKEY 181444
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1044 AM EDT FRI APR 18 2014

GMZ052>055-072>075-181545-
/O.CAN.KKEY.SC.Y.0026.000000T0000Z-140418T1500Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1044 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:45 PM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 17, 2:45 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
245 PM EDT THU APR 17 2014

.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST IR
IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM THIS
AFTERNOON...DEPICT THE AXIS OF A NARROW YET SHARP UNSEASONABLY DEEP
FULL LATITUDINAL TROUGH POSITIONED FROM MINNESOTA FROM TO CENTRAL
TEXAS. AN ENERGETIC SOUTHERN BRANCH OF THE JET STREAM ROUNDS THIS
FEATURE FROM ACROSS OLD MEXICO TO ACROSS THE GULF HEADING TOWARDS
FLORIDA...WITH A LARGE MCS (MESOSCALE CONVECTIVE SYSTEM) ON THE
RIGHT ENTRANCE REGION NOW OVER THE NORTHWESTERN GULF OF MEXICO. WELL
TO THE NORTHEAST OF THAT...A 1040 MB PLUS COLD SURFACE HIGH IS
PARKED OVER NORTHERN MAINE...BUT A SURFACE FRONTAL BOUNDARY BISECTS
CENTRAL FLORIDA...MUCH CLOSER TO THE KEYS.

.CURRENTLY...AS OF 200 PM...SKIES HAVE BECOME MOSTLY SUNNY WITH ONLY
A FEW SHOWERS ACROSS THE FLORIDA STRAITS...AND ONLY ONE OR TWO HAVE
MOVED ACROSS THE KEYS SO FAR AFTER THE NOON HOUR. THE MESOSCALE HAS
BEEN THWARTED SOMEWHAT THIS AFTERNOON AS WINDS HAVE BECOME MODERATE
AND THIS IS INDICATIVE OF THE LARGE SCALE MSLP GRADIENT...GIVEN THE
AFOREMENTIONED EXCEPTIONALLY STRONG HIGH OVER NORTHERN NEW ENGLAND.
C-MAN STATIONS. TEMPERATURES OVER THE ISLANDS ARE IN THE MIDDLE 80S
WITH DEWPOINTS ON THE LOWER 70S. C-MAN STATIONS ALONG THE REEF ARE
EASTERLY BETWEEN 10 AND 15 KNOTS...BUT GUSTY.

.SHORT TERM FORECASTS...TONIGHT THROUGH SATURDAY...ALL MODELS BRING
THE SHARP TROUGH AND ASSOCIATED CONVECTION ACROSS THE NORTHERN GULF
TONIGHT THROUGH THE PERIOD...WITH MODELS GENERALLY AGREEING THAT A
SURFACE LOW WILL BE ACCOMPANIED BY THE FORMATION OF A MIDDLE LEVEL
CYCLONE WHEN THIS SYSTEM REACHES THE EAST CENTRAL OR NORTHEASTERN
GULF OF MEXICO. BUT EXACT IMPLICATIONS OF THIS SCENARIO TEND TO BE A
LESS PREDICTABLE SCENARIO AND THUS CONFIDENCE IS UNUSUALLY LOW WITH
THESE EVENTS.

AS OF THIS AFTERNOON...THUNDERSTORMS HAVE DEVELOPED ALONG THE
SEABREEZE BOUNDARY OVER EXTREME SOUTH FLORIDA...AND I WOULD NOT BE
SURPRISED IF OUTFLOW MOVED ACROSS THE FLORIDA BAY AND BOTH NEARSHORE
AND OFFSHORE GULF WATERS THIS EVENING. THEREAFTER...MID AND UPPER
LEVEL HEIGHT FALLS AND ASSOCIATED WEAK LARGE SCALE LIFT WILL ALLOW
FOR ANY LEFTOVER SCATTERED BOUNDARIES FROM THIS EVENING THAT MANAGE
TO COLLIDE OVERNIGHT TO BECOME REINVIGORATED AS SHORT LIVED ISOLATED
SHOWERS AND THUNDERSTORMS. THEN DURING FRIDAY AND FRIDAY NIGHT...ALL
MODELS DEVELOP LOW PRESSURE AND MOVE IT NORTHEASTWARD FROM THE GULF
FRIDAY NIGHT...TO ACROSS NORTHERN FLORIDA ON SATURDAY...EXITING BY
SATURDAY AFTERNOON. AMPLE MOISTURE IN THE LOWER TO MIDDLE LEVELS
WILL FLOW INTO THE DEVELOPING SYSTEM...AND MODEL FORECAST SOUNDINGS
INDICATE THAT STORM MOTION IS MARGINALLY FAVORABLE FOR ANY CUBAN
CONVECTION TO WORK ITS WAY NORTHWARD DURING FRIDAY AND FRIDAY NIGHT.
GIVEN THESE UNCERTAINTIES...WILL ONLY INDICATE A LOW TO MID CHANCE
FOR SHOWERS AND THUNDERSTORMS ACROSS THE ISLANDS FRIDAY AND FRIDAY
NIGHT. BY SATURDAY MORNING...VERY DRY AIR IN THE MIDDLE LEVELS WILL
FILTER AROUND THE DEPARTING CYCLONE...WHICH WILL NOT ALLOW FOR ANY
SHOWERS...DESPITE INSTABILITY...SO HAVE REMOVED POPS FROM SATURDAY
AFTERNOON.

.THEN FOR SATURDAY AFTERNOON THRU SUNDAY NIGHT...VERY DRY AIR IN THE
MID LEVELS WILL COME IN SATURDAY AFTERNOON THROUGH SUNDAY
NIGHT...THOUGH STRONG SUN AND BREEZY CONDITIONS ARE EXPECTED...WINDS
WILL CLOCK FROM NORTHWEST TO NORTHEAST BY SUNDAY NIGHT...WITH MOSTLY
CLEAR SKIES AND LOWER HUMIDITY. TOTAL COLUMNAR MOISTURE WILL BE
BETWEEN ONE HALF AND ONE INCH...WITH NIL RAIN CHANCES.

EXTENDED...MONDAY THROUGH THURSDAY...MID AND UPPER PATTERN WILL BE
MOSTLY ZONAL/WEAKLY CYCLONIC. MUCH WEAKER SURFACE RIDGING WILL BUILD
IN OVER FLORIDA BEHIND THE BREEZY/NEAR BREEZY CONDITIONS FROM THE
WEEKEND. HAVE MAINTAINED DIME POPS THROUGH THE WEEK...ALTHOUGH
BOUNDARY LAYER MOISTURE IS ONLY EXPECTED TO ONLY INCREASE TO BETWEEN
1.00 AND 1.25 INCHES...GIVEN A VERY LIGHT NORTHERLY TO EASTERLY
PROFILE UNDER STRONG INSOLATION.

&&

.MARINE...SMALL CRAFT WILL NEED TO EXERCISE CAUTION AS WINDS
INCREASE TO BETWEEN 15 AND 20 KNOTS ACROSS ALL WATERS ONCE AGAIN
THIS EVENING AND EARLY FRIDAY MORNING...BEFORE WINDS AND SEAS LET
DOWN APPRECIABLY AS THEY CLOCK AROUND FRIDAY THROUGH SATURDAY
MORNING. SMALL CRAFT ADVISORIES ARE NOT PRESENTLY ADVERTISED ACROSS
HAWK CHANNEL AND THE FLORIDA STRAITS BUT ARE POSSIBLE THROUGH
TOMORROW MORNING.WINDS AND SEAS WILL LIKELY BE HIGHER IN AND NEAR
ANY SHOWERS AND THUNDERSTORMS...ESPECIALLY WITHIN CUBAN OUTFLOW
BOUNDARIES THAT ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.
WINDS AND SEAS WILL INCREASE ONCE AGAIN BEHIND THE DEPARTING LOW
PRESSURE SATURDAY AND SATURDAY NIGHT...WITH CAUTIONS LIKELY ON ALL
WATERS SATURDAY NIGHT AND SUNDAY...AND THE POSSIBILITY OF SMALL
CRAFT ADVISORY CONDITIONS AGAIN THROUGH THIS TIME. WINDS AND SEAS
SHOULD LET DOWN EARLY NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT BOTH THE KEY WEST INTERNATIONAL AND
MARATHON ISLAND TERMINALS THROUGH 03Z. EXPECT OUTFLOW FROM MAINLAND
SEA BREEZE TO CROSS THE GULF SIDE WATERS...PRODUCING SIMILAR RESULTS
TO LAST EVENINGS THUNDERSTORM ACTIVITY. SURFACE WINDS WILL BE EAST
TO SOUTHEAST NEAR 10 KNOTS...BECOMING GUSTY IN AND AROUND
THUNDERSTORMS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...THE RECORD MINIMUM
TEMPERATURE IN KEY WEST WAS IS 62 DEGREES ON APRIL 17TH. THIS
OCCURRED TWICE...ONCE IN 1873 AND THE LATEST IN 1987. TEMPERATURE
RECORDS FOR KEY WEST DATE BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  76  84  75  82  72 / 30  30  40  20  -
MARATHON  76  87  75  84  72 / 30  30  40  20  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.

&&

PUBLIC/MARINE/GRIDS....DAF
AVIATION/NOWCASTS......FJ/BWC
DATA COLLECTION........CLR

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 17, 6:00 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT THU APR 17 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-181000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EDT THU APR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS FRIDAY NIGHT. THE PRIMARY THUNDERSTORM
HAZARDS LIKELY WILL BE LIGHTNING STRIKES AND LOCALLY GUSTY WINDS UP
TO 40 MPH.

NO HAZARDOUS WEATHER IS EXPECTED FOR SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:22 PM EDTSmall Craft Advisory for Hazardous SeasKEY6 hr
Apr 16, 10:34 PM EDTSpecial Marine WarningKEY56 min
Apr 16, 11:31 PM EDTSpecial Marine WarningKEY29 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.